# SDR REXA2025080600787

- Difficulty date: July 21, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 37,723 hours, 27,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: CC670855003
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECUNDARY NRC IN REFERENCE WITH NRC 00160: AFTER SUPPORT DIAPHRAGM REMOVAL, CORROSION AND ELONGATED HOLES WAS FOUND ON ATTACHMENT AREA. SUPPORT OF DIAPHRAGM WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-00-00-101-001-A01 AND WAS REPLACED PER CRJ900 SRM 51-42-21-001-001-A01 AND CRJ900 SRM 51-42-06-001-001-A01
